AMS eContent Search Results
Matches for: msc=(54F50) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 34 of 34 found      Go to page: 1 2

[31] W. L. Ayres. Concerning the arc-curves and basic sets of a continuous curve . Trans. Amer. Math. Soc. 30 (1928) 567-578. MR 1501446.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Harry Merrill Gehman. Concerning end points of continuous curves and other continua . Trans. Amer. Math. Soc. 30 (1928) 63-84. MR 1501422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Harry Merrill Gehman. Concerning acyclic continuous curves . Trans. Amer. Math. Soc. 29 (1927) 553-568. MR 1501404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Gordon T. Whyburn. Concerning point sets which can be made connected by the addition of a simple continuous arc . Trans. Amer. Math. Soc. 29 (1927) 746-754. MR 1501412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 34 of 34 found      Go to page: 1 2